| Catalog Number |
123614A |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026 at 13:00, during use, the urinary foley catheter malfunctioned as the device became dislodged and the catheter balloon ruptured following transurethral right ureteral lithotripsy with ureteral stenting performed under general anesthesia; the patient complained of a strange noise in the abdomen, the anesthesia and circuit nurses checked the catheter and confirmed dislodgement with balloon rupture after gently pulling on the device, the event was reported to the surgeon for further assessment including possible cystoscopy, and the catheter was changed and repositioned for continued observation according to the surgeon¿s instructions.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.